# SDR DLM88001235

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 26,784 hours, 21,462 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/O AND F/A , REPORTED BURNING ODOR. FOUND WINDSHIELD OVERHEAT MSG ON OAP. TURNED SWITCH OFF, ODOR  DISAPPEARED.       RAN WINDSHIELD HEAT FOR 25 MINUTES. NO MSG.  NO ODOR     NOTED.
